Dualities of nilpotent rings of prime characteristic
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1989), pp. 76-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_7_a14,
author = {V. D. Smirnov},
title = {Dualities of nilpotent rings of prime characteristic},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {76--77},
year = {1989},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_7_a14/}
}
V. D. Smirnov. Dualities of nilpotent rings of prime characteristic. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1989), pp. 76-77. http://geodesic.mathdoc.fr/item/IVM_1989_7_a14/